# SDR C8GA20090140

- Difficulty date: June 8, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE RIGHT WING O/B AFT FLAP IS CRACKED AT THE NR  2 TRACK CUTOUT. DAMAGED AREA WAS REMOVED DIM 1" X 1". FABRICATED REPAIR DOUBLER FROM 2024-0 HEAT TREATED TO T4 .050" DIM 8" X 17". INSTALLED REPAIR. NO OTHER DEFECT WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
